Women`s Health/Bone density

Advertisement


Question
I had a bone density test done at my OB/GYN office last July. it showed that I had osteoporosis. I was put on Prolia. Since then, in 6 months, I have severe tingling in both legs, both arms, I am always cold and now I just started with a leakage problem. Do you think these could be the results from the Prolia. I am due to have my second shot on January 20th.

Thanking you in advance for any insight you can offer.

Answer
Yes at times u do get side effects from Prolia .
I suggest that u start with some safe herbal combinations like---
Bone support cap--1 morning 1 evening
Coral calcium--1 morning 1 evening
see details on www.planetayurveda.com
U can order online

dr meenakshi

Women`s Health

All Answers


Answers by Expert:


Ask Experts

Volunteer


dr meenaxi

Expertise

All questions relating to female health, her menarche to menopuase all the ailments that she suffer from. All sex related problems and all major diseases like cervical carcinoma etc.

Experience

i have 6 year experience , I'm MD in Alternative medicine and gold medalist in ayurvedic medicine.in india

Organizations
all details on my website

Education/Credentials
BAMS ,MD(AYURVEDA) chek my website---www.planetayurveda.com

©2016 About.com. All rights reserved.